# SDR ASAA2022102740530

- Difficulty date: October 27, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 5,455 hours, 1,707 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK DISPLAYED CN CAPTAINS NAV DISPLAY FOR 10 SECONDS FMC DISAPPEARED FOR A COUPLE OF SECONDS ON F/O FMC. NO OTHER SYSTEM CHANGES. ALL SYSTEMS NORMAL. GROUNDED - YES. PERFORMED B737-9 IFIM 34-61-00-810-846. CYCLED BOTH FMCS C/BS NO DEFECTS NOTED.
